2017
Том 69
№ 4

All Issues

Volume 33, № 3, 1981

Article (Ukrainian)

A class of finite groups with complemented non-Abelian subgroups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 291–296

Article (Ukrainian)

Method of regularization and the solvability in the large of truncated equations by the method of averaging

Gubin Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 297–303

Article (Ukrainian)

Structure of Sylow 2-subgroups of the alternating groups and normalizers of Sylow subgroups in the symmetric and alternating groups

Dmitruk Yu. V., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 304–312

Article (Ukrainian)

Invariance principle for estimating the correlation function of a homogeneous isotropic random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 313–323

Article (Ukrainian)

Representation of solutions of systems of linear integrodifferential equations as integrals with respect to Wiener measure

Kadobyanskii R. N., Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 324–331

Article (Ukrainian)

Quasiperiodic solutions of a nonlinear nonautonomous system with lag in the presence of resonance

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 332–340

Article (Ukrainian)

Asymptotic behavior of nonrecurrent random walks

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 341–347

Article (Ukrainian)

Method of operator cosine in the problem of essential self-adjointness of a nonsemibounded symmetric operator

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 348–355

Article (Ukrainian)

Simultaneous approximation of periodic functions and their derivatives by fourier sums

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 356–367

Article (Ukrainian)

A new method of constructing and studying a class of B-spaces, and its application

Yandarov V. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 368–378

Article (Ukrainian)

Finding saddle points of a nonlinear functional in the presence of linear differential connections

Kalinovskii V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 379–382

Article (Ukrainian)

A method of integral equations and the Riemann boundary problem

Mel'nik Yu. I., Podlipenko S. N., Podlipenko Yu. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 382–385

Article (Ukrainian)

Approximate solution of integral equations in potential theory

Mel'nik Yu. I., Podlipenko S. N., Podlipenko Yu. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 385–391

Article (Ukrainian)

Error bound of spline interpolation in an integral metric

Korneichuk N. P., Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 391–394

Article (Ukrainian)

A problem in a telephone system

Leont'eva Yu. M., Leontyeva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 394–398

Article (Ukrainian)

Absolute summation of series by the Rogosinski-Bernstein method

Kuzmich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 398–406

Article (Ukrainian)

Infinite groups with a generalized dense system of subnormal subgroups

Kurdachenko L. A., Kuzennyi N. F., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 407–410

Article (Ukrainian)

Quasiidentities in a free semigroup

Lisovik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 410–415

Article (Ukrainian)

Rate of convergence to the normal law in Lp

Meredov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 415–421

Article (Ukrainian)

Continuity of the conformal capacity of a space condenser

Navoyan V. Kh.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 421–426

Article (Ukrainian)

Asymptotic method of constructing solutions of N-th-order differential equations with slowly changing parameters (autonomic case)

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 427–429